Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Acnesuxors555

Veteran Member
  • Total Reviews

    0
  • Content Count

    62
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Acnesuxors555

  • Rank
    Junior Member
  1. Does anyone know if Dove Itensive Nourishing Lotion for Dry Skin will break me out? Im on Accutane now and my skin is getting really dry. All I have is this at the moment so I want to know if its ok. Anyone know??? Thats what it looks like
  2. Thanks for replying all. The problem is that it burns all day in that one spot... I had to keep an icecube in a paper towel on it until it stoped. It stings a little around the other areas of my face, but not nearly as much. I think I may just stop it and continue using only the retin-a, and accutane obviously too. My face is already starting to get really dry in mornings when I wake up, which is when I put it on, and I dont have a moisturizer yet . So I think thats what Ill do, Im sure it
  3. Not in the morning, just rinsing with water, then applying the Clinda... Just retin-a at night.
  4. Ok as my signiture says im using Clindamycin Phosphate Topical Lotion in the morning. Been using it for 4 days, today being the 4th, and its burning pretty bad now... mainly in one area though, the skin underneath my nose above my lip. Is it supposed to do this??
  5. I was on it from the begining of febuary to may and still wasnt clear, although I was getting alot better, and oil was gone when I got off it. If your going to do this stuff you need to be patient because it WILL take time. But I started tane because 1. I didnt want to take it for the rest of my life, 2. Sugar and shit broke me out real bad for some reason while on B5. When I stopped B5, I could oddly eat anything I want, and not breakout(with the exception of soda, i quit that a long time ago a
  6. Hey, I emailed them because I AM going to send the bottles back for the refund. They said they only accept it after you taken 3 bottles worth, and after three bottles, you can only return THOSE 3 bottles for a refund. So if you go through like 4, you can only get the refund for 3.(Which is my situation.) ANyways, they gave me the routine "you probraly need more time for it to work" BS, but then said I could send it to them if I feel it just wasnt working. They gave me the address to send it to a
  7. Hey I figured I would start it up a little early, and say a little bit about myself. Im 16, going to be 17 June 28th, and Ive had moderate acne since I turned 13(I think it started like the DAY I turned 13 ). Anyway, as my sig says(Havent updated yet), Ive been on Vilantae(Vita B5) since Feb. 18th. It was going well, except that I could NOT eat sugar without breaking out pretty bad(I cant take just not ever eating sugar, it just wont work for me), and I didnt want to have to take the pills f
  8. Were you extremely oily when you started on B5? Was your oil a huge issue for you before?
  9. Its best to take w/ a meal to avoid stomach irritation.
  10. Well ive been on B5 since feb 18th, now its may 2nd, and I dont really get oily skin anymore. It starts out slow, youll notice less and ess oil on your face as time goes on. AT least thats how it wokred for me anyway. But i still break out, but i think its only when i eat sugar, which really sucks ass, but whatever. They have gotten smaller when I break out from sugar, used to be alot of nodules and pastules, now theyre mainly just whiteheads.(I just ate a cupcake FILLED to the top w/ sugar, and
  11. I said its like you have 2.5g in your body constantly throughout out the day. Of course you may have more or less, everyone is different. The point I was making is that you need to have the b5 constantly in your body, whether it be taking 4 doses of 2.5g or 1g. Its probably 10g because you dont really know exactly how much you can absorb(again everyone is different, its possible it may be 500mg for you, but you cant know for sure, can you...), so to make sure you dont take to little an amount, 1
  12. Ok, so when I tilt my head up, there is this bump the size of like this icon -> . Its not inflammed, but it does have a bit of redness inside it that only shows when I tilt my head up. It doesnt hurt or anything, and It doesnt show up at all unless I tilt my head up, to stretch out the neck skin. Any ideas of what it could be? I put Neosporin on it just for the hell of it Also, I should add I recently had a small outbreak from eating Gummiebears... I looked up the ingrediants on them and
  13. Its only that high so you constantly have it in your system. Its like you will have about 2.5g in your system constantly throughout the day, not 10g. It doesnt add up because you piss it out. 10g is just the amount you should have taken by the end of the day.
  14. I took the picture off the site and made a quick avatar with it... woot... lol.
  15. Personally... I would sprays some lighter fluid on it, and throw a match at it. That would make me feel better.
×